# SDR 97ZZZX658

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 900H3821501103
- Condition: Malfunction
- Location: Nr 2 Sys
- Part time: 430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP, NR 2 SYSTEM PRESSURE TOO HIGH, 860 PSI.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM
